Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 940427, 3 pages
http://dx.doi.org/10.1155/2015/940427
Editorial

Mathematical Methods Applied to the Celestial Mechanics of Artificial Satellites 2014

1INPE-DMC, Avenida dos Astronautas 1758, 12227-010 São José dos Campos, SP, Brazil
2IEEC and Departament de Matemàtica Aplicada I, Universitat Politècnica de Catalunya, Diagonal 647, 08028 Barcelona, Spain
3Universidade Estadual Paulista—(UNESP), Campus de Guaratinguetá, 12516-410 Guaratinguetá, SP, Brazil
4Universidade Estadual Paulista—(UNESP), Campus de Rio Claro, Caixa Postal 178, 13500-970 Rio Claro, SP, Brazil

Received 2 October 2014; Accepted 2 October 2014

Copyright © 2015 Antonio F. Bertachini A. Prado et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.